# SDR AWXA200600608

- Difficulty date: March 9, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6545768208
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK A CRACK WAS INDICATED AT FASTENER LOCATION IN THE FWD CARGO DOOR SURROUND STRUCTURE IN SKIN PANEL.    BLEND OUT EXCEEDED THE SRM LIMITS.  THE INDICATED CRACK AT THE FASTENER LOCATION WAS FOUND TO BE A FACTORY DEFECT.  THE TAPERED SKIN LAP SEAM SHIM, BACF3TOIE26G250, WAS MISALIGNED AND DRILLED ON ITS EDGE.  THE LOWER FUSELAGE SKIN ALSO DRILLED ON ITS EDGE FROM FACTORY.  MX REMOVED DAMAGE FROM SKIN AT BS 492 AND STR 26R IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5331-06089-RC5.  FAB`D DOUBLER, TRIPLER AND STRUCTURAL FILLER IAW AWA ER NR 03-5331-06089-RC5.  INSTALLED FABRICATED REPAIR PARTS AT THE FORWARD CARGO DOOR SURROUND STRUCTURE AT BS 492 AND STR 26R IAW AWA ER NR 03-5331-06089-RC5.
